Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sauve_qui_peut

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I will be sure to do this. Thank you for the input!
  2. Oh, no, I haven't... this might have something to do with my fatigue, though. My mother has Hyperthyroidism and my her mother has hypothyroidism. The fatigue hasn't hit yet today but I will definitely mention this to my dermatologist, I'm due to see her next week.
  3. Hey guys, This is my first post here; I recently started taking Clavaris (one 40mg pill every morning) and I am on day 46 of 140. Everything is going great, my skin is looking clearer than it has in years and overall I'm extremely happy. The only problem I've been experiencing is persistent fatigue and back soreness! The fatigue bothers me more than the back pains. It's gotten worse over the past two or three weeks and I'm not sure how to boost my energy. I've been getting a lot of head rushes
×